# SDR C2XA10RI131

- Difficulty date: October 5, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 20,094 hours, 10,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG9632
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 3009 - EWR - FLIGHT CREW REPORTED EMERGENCY LIGHT STRIP INOP.  EWR MX REMOVED AND REPLACED EMERGENCY LIGHT STRIP AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
